# SDR AU960100

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Screwjack
- Part number: 1905
- Condition: Worn
- Location: Lift Augmnt Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH SLAT NO3 SCREWJACK EXCESSIVELY WORN - SUSPECT SCREWJACK WAS WORN WHEN FITTED - FOUND DURING INSPECTION IAW AB3-27-2A
